# SDR IPXA2015032687431

- Difficulty date: March 15, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA71473
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DISCOVERED CORROSION ON BILGE FRAME STA 1902 BETWEEN L49R TO L50R.  ACCOMPLISHED BLEND REPAIR ON BILGE FRAME STA 1902 BETWEEN L49R TO L50R IAW SRM 53-00-00.  REPAIR GENERAL FIGURE 205.
